Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Spotting while on birth control pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   Hi
Doctor :   hi
Doctor :   how can i help you?
User :   I am on Aviane birth control and have been for about 2.5 months, I have gotten spotting today and my period is not for another 13 days, is this normal?
Doctor :   ok
Doctor :   whats your age?
User :   19
Doctor :   it could be normal?
User :   ?
Doctor :   are you sexually active?
User :   yes
Doctor :   tel me when you had sex?
User :   about a week ago
User :   about a week ago, and 2 days ago
User :   hello?
Doctor :   hello
Doctor :   ok
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor